# SDR HALA2019032200140

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 12,593 hours, 1,931 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM AUTO FLT FCU FAULT- BARO REF CHECK ILLUMINATED AT FL230 IN LEVEL FLIGHT. POST FLT REPORT SHOWS AUTO FLT FCU FAULT & FCU (3CA) CLASS 1 FAULT. T/S PER TSM 22-81-00-810*801A. PERFORMED AFS SYSTEM TEST. TEST OK. OK FOR SERVICE. NO 30 DAY HISTORY.
